# SDR SIMA20130717002

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 25,309 hours, 21,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR VERY DIFFICULT TO CLOSE AND OPEN.  LUBED MAIN DOOR ROLLERS AND OPERATED DOOR NUMEROUS TIMES WITH NO ISSUES IAW MM 52-10-00.
